# SDR DALA201910216020

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 100,136 hours, 14,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN EMERGENCY LIGHT ASSY SHROUD AT 25B. REMOVED AND REPLACED LIGHT ASSY SHROUD PER CMM 25-28-89. SECURED CHKD OK. (LP1321400)
